# SDR SWIA972357

- Difficulty date: February 13, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 829 hours, 548 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, NOTICED CAPTAINS SIDE WINDSHIELD CRACKED REPLACED CAPTAINS WINDSCREEN IAW 56-11-04.  P/N ON NP-139321-5, S/N ON 9927H9235, S/N OFF 00133H7393.
